# SDR UALA2011030100996

- Difficulty date: February 28, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 79,224 hours, 12,774 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND CRACKED PANEL ON PYLON PANEL 437AR ON INBD SIDE OF NR 1 ENG. CRACK MEASURES 3.250 LONG. REPLACED PYLON PANEL 437AR.
